Alert archive / Massachusetts / Small Craft Advisories in 2017
Small Craft Advisory 78, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this small craft advisory at Jun 4, 2017, 5:14 AM EDT. It took effect at Jun 5, 2017, 11:00 AM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jun 4, 2017, 5:14 AM EDT (09:14 UTC)
- In effect from
- Jun 5, 2017, 11:00 AM EDT
- Expired
- Jun 4, 2017, 3:44 PM EDT
- In force
- Issued by
- NWS Boston/Norton, MA
The text
As transmitted.
240 WHUS71 KBOX 040914 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 514 AM EDT SUN JUN 4 2017 ANZ250-254-041715- /O.NEW.KBOX.SC.Y.0078.170605T1500Z-170606T1000Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- 514 AM EDT SUN JUN 4 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM MONDAY TO 6 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 11 AM MONDAY TO 6 AM EDT TUESDAY. * WINDS AND SEAS...EAST WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ251-041715- /O.NEW.KBOX.SC.Y.0078.170605T2100Z-170606T1000Z/ MASSACHUSETTS BAY AND IPSWICH BAY- 514 AM EDT SUN JUN 4 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM MONDAY TO 6 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 5 PM MONDAY TO 6 AM EDT TUESDAY. * WINDS AND SEAS...NORTHEAST WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
1 follow-up statement
213 WHUS71 KBOX 041944 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 344 PM EDT SUN JUN 4 2017 ANZ250-254-050345- /O.CAN.KBOX.SC.Y.0078.170605T1500Z-170606T1000Z/ /O.NEW.KBOX.GL.A.0019.170606T0600Z-170606T2200Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- 344 PM EDT SUN JUN 4 2017 ...GALE WATCH FROM LATE MONDAY NIGHT THROUGH TUESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A GALE WATCH, WHICH IS IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY AFTERNOON. * WINDS AND SEAS...EASTERLY WINDS 15 TO 25 KT WITH GUSTS UP TO 35 KT. SEAS 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ ANZ251-050345- /O.CAN.KBOX.SC.Y.0078.170605T2100Z-170606T1000Z/ /O.NEW.KBOX.GL.A.0019.170606T0600Z-170606T2200Z/ MASSACHUSETTS BAY AND IPSWICH BAY- 344 PM EDT SUN JUN 4 2017 ...GALE WATCH FROM LATE MONDAY NIGHT THROUGH TUESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A GALE WATCH, WHICH IS IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY AFTERNOON. * WINDS AND SEAS...EASTERLY WINDS 15 TO 25 KT WITH GUSTS UP TO 35 KT. SEAS 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ ANZ255-256-050345- /O.NEW.KBOX.SC.Y.0079.170606T0800Z-170606T2200Z/ COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 344 PM EDT SUN JUN 4 2017 ...SMALL CRAFT ADVISORY FROM 4 AM TO 6 PM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 4 AM TO 6 PM EDT TUESDAY. * WINDS AND SEAS...EASTERLY WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ232>234-050345- /O.NEW.KBOX.SC.Y.0079.170606T0800Z-170606T2200Z/ NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY- 344 PM EDT SUN JUN 4 2017 ...SMALL CRAFT ADVISORY FROM 4 AM TO 6 PM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 4 AM TO 6 PM EDT TUESDAY. * WINDS AND SEAS...EASTERLY WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ235-237-050345- /O.NEW.KBOX.SC.Y.0079.170606T0800Z-170606T2200Z/ RHODE ISLAND SOUND-BLOCK ISLAND SOUND- 344 PM EDT SUN JUN 4 2017 ...SMALL CRAFT ADVISORY FROM 4 AM TO 6 PM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 4 AM TO 6 PM EDT TUESDAY. * WINDS AND SEAS...EASTERLY WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ236-050345- /O.NEW.KBOX.SC.Y.0079.170606T0800Z-170606T2200Z/ NARRAGANSETT BAY- 344 PM EDT SUN JUN 4 2017 ...SMALL CRAFT ADVISORY FROM 4 AM TO 6 PM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 4 AM TO 6 PM EDT TUESDAY. * WINDS AND SEAS...EASTERLY WINDS 10 TO 15 KT WITH GUSTS UP TO 30 KT. SEAS 1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ230-231-050345- /O.NEW.KBOX.GL.A.0019.170606T0600Z-170606T2200Z/ BOSTON HARBOR-CAPE COD BAY- 344 PM EDT SUN JUN 4 2017 ...GALE WATCH FROM LATE MONDAY NIGHT THROUGH TUESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A GALE WATCH, WHICH IS IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY AFTERNOON. * WINDS AND SEAS...EASTERLY WINDS 10 TO 20 KT WITH GUSTS UP TO 35 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Jun 4, 4:12 AM EDT, 1 hour 2 minutes earlier.
Area forecast discussion, Jun 4, 4:12 AM EDT, 1 hour 2 minutes before
Area Forecast Discussion
National Weather Service Taunton MA
412 AM EDT Sun Jun 4 2017
.SYNOPSIS...
Low pressure developing over the Great Lakes spreads rain into
New England later today. Periods of rain/drizzle and chilly
weather headline Monday and Tuesday. There are indications that
some improvement, with breaks are possible Wednesday and
Thursday.
&&
.NEAR TERM /THROUGH TODAY/...
Dry and mostly clear weather expected through daybreak.
Increasing clouds through the day, as isentropic lift increases
ahead of a warm front. It will take a while for the lower levels
of the atmosphere to moisten up. Thinking any rainfall today
will be light, and most likely to fall during this afternoon.
With the increasing clouds, max temperatures are expected to be
slightly lower than normal, especially across the western half
of southern New England.
&&
.SHORT TERM /TONIGHT THROUGH 6 PM MONDAY/...
Parent low pressure should remain near the Great Lakes tonight
into Monday. The question is how close a warm front will get to
our region. At this time, thinking a secondary low pressure will
develop off the Mid Atlantic coast by Monday afternoon. This
will keep the frontal boundary near the south coast of New
England. This will mean a general prevailing east wind across
our region, resulting in below normal temperatures Monday.
Rainfall becomes more widespread tonight into Monday.
Precipitable water values should be between 1.0-1.5 inches
during this time, so moderate to heavy rain will be possible,
at times.
A southwest low level jet may impinge upon the frontal boundary
to our south. This jet may provide enough extra convergence to
generate isolated thunderstorms, most of which should remain
south of New England. Thinking the farthest north most
convection could get would be about the Mass Pike.
&&
.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
Highlights...
* Rain and drizzle continue Mon night into Tue night
* Conditions improve somewhat Wed and Thu
* Better chance for breaks Fri and next weekend but with
showers or thunderstorms possible.
Overview and model preferences...Strong blocking continues to
define the wx across the CONUS as it remains established across
the central plains and Canadian prairie. This allows cutoff low
pres to settle near the Great Lakes early in the week, but then
dig and gradually fill to the S as the ridge shifts E by mid
week. Therefore, will continue the overall trend began last
night and continued by the previous forecaster of highlighting
at least some improvement from the cool/damp conditions later in
the week. That is until the pattern reloads with a continental
divide ridge building by the weekend, which could bring about
another round of wet wx depending on how efficiently the pattern
break occurs during the middle of the week. Models are now in
better agreement across the board, including ensembles, so will
use a consensus blend as a baseline for this update.
Details...
Mon night into Tue...Nearly stacked low pres settles over
W/central NY state. Warm front associated with the gradually
occluding low will remain to our S. Meanwhile what begins what
looks like a triple point low becomes a frontal wave which will
traverse the warm front through the day on Tue. As the wave
develops and approaches, peak overrunning and modest E LLJ
energy will continue the risk for widespread rainfall into Tue
morning. PWATs between 1.00 and 1.25 inches support periods of
moderate rainfall with QPF totals overnight between 0.25 and
0.50 inches. During the day, dry slot will follow the wave
passage, allowing the rain shield to transition to showers and
drizzle. E-NE flow continues drawing cool air off the Gulf of
Maine, yielding temps across E MA/RI in the 50s with a few spots
in the 60s further W for highs. Overall a very gray day even as
rains dissipate. Regarding the wind risk, peak E LLJ is 40- 45
kt along E coastal MA, but mixing is limited as low-lvl sounding
profiles are inverted or at worst isothermal, so gusts may
remain below wind advisory criteria Still fully foliated trees
could and damp soils may lead to some downed limbs or small
trees. Something to monitor as we approach.
Tue night into Wed...Looking at gradual improvement as the
cutoff settles E then SE through the period. This allows for
modest ridging in the mid lvls and weak high pres to nose in
from the N. Still, noting some trapped low-mid lvl moisture as
PWATS remain between 0.75 and 1.00 inches. H5 temps are between
-18C and -20C with the presence of the upper cutoff. Therefore
will maintain at least slight to chance POPs for showers. Winds
shift mainly N with the high pres influence allowing H85 temps
to hover near +4C to +6C. Therefore, cool conditions continue,
lows in the upper 40s and low 50s with continued cloud cover and
highs mainly in the upper 50s and low-mid 60s.
Thu into Fri...As mentioned above, the overall pattern begins
to reload with reinforcement of the ridge well W. While the
initial cutoff transitions to an open wave and moves E, the
ridging will allow a secondary N stream wave to settle across E
Canada and northeast US. This will maintain the unsettled
conditions, but moisture continues to recede with a more CP
airmass draw. Therefore, will continue with diurnally increasing
POPs that will remain lower than Tue night-Wed. If a true cold
frontal passage occurs as at least ECMWF and some ensembles
suggest, could see more widespread rainfall, but would rather
see how the pattern shifts before settling on this. +7C to +9C
H85 temps, with at least some sunshine may allow highs back to
nearly seasonal normals, at the very least upper 60s to low 70s.
Sat and Sun...Some uncertainty in timing, but with yet another
longwave trof settling from the N (although currently not as far
S as early this week) suggest a risk for showers associated
with any shortwave/frontal passages. Perhaps even some
thunderstorms depending on how cold the longwave trof ends up
being. Something to monitor as we approach. Given the trof does
not settle as far S as the first early this week, temps could
remain closer to normal, although just barely, especially if
enough daytime sunshine.
&&
.AVIATION /06Z SUNDAY THROUGH THURSDAY/...
Forecaster Confidence Levels...
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
Short Term /through Monday/...
Today...High confidence. Increasing clouds with lowering cigs,
Mostly VFR. MVFR conditions likely over the Berkshires by 00z
Monday as -RA moves into the region.
Tonight...Moderate confidence. Continued lowering to IFR-LIFR
via combination of CIGs and VSBYs with widespread -RA/RA. BR/FG
likely to be an issue.
Monday...Moderate confidence. IFR-LIFR conditions continue.
Periodic SHRA, with isolated TSRA possible, especially toward
the south coast.
KBOS TAF...High confidence in TAF.
KBDL TAF...High confidence in TAF.
Outlook /Monday Night through Thursday/...Moderate confidence.
Mon night into Tue night...Moderate confidence.
It is likely that IFR/MVFR conditions continue in low
CIGS/rain/drizzle through the period, especially the E half of S
New England. Some improvement to VFR is possible at times mainly
W, but these would be generally few and far between. E-NE flow,
strongest Mon night into Tue with gusts to 35 kt possible at
times mainly at E coastal terminals.
Wed into Thu...Moderate confidence.
Some improvement with a better chance for periods of VFR
although timing somewhat uncertain as low clouds and showers
will still be lingering at times.
&&
.MARINE...
Forecaster Confidence Levels...
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
Short Term /through Monday/...
Overall, winds and seas will remain below Small Craft Advisory
criteria through tonight. Increasing east to northeast flow as a
low pressure develops south of New England Monday will lead to
building seas. Have issued a Small Craft Advisory where
confidence is highest for rough seas. South of this front, which
should be close to the south coast of New England, lighter south
to southeast winds expected to prevail.
Rainfall will become more widespread tonight into Monday.
Isolated thunderstorms are possible across the southern coastal
waters.
Outlook /Monday Night through Thursday/...Moderate confidence.
Mon night into Tue...Moderate confidence.
Small craft conditions continue at the very least. Seas rise to
8-10ft on the E ocean waters by Tue afternoon under E-NE flow.
There is however, a chance for Gale winds early Tue morning and
lingering through the day on Tue. Gale watches/warnings may be
needed as we get closer. Right now wind gusts look to linger in
the 35-38 kt range. Rain/fog lead to visibility reductions.
Tue night into Wed...Moderate confidence.
Gale conditions would end by Tue evening. However, small craft
conditions linger well into Wed. Even as winds shift to the N,
gusts 25-30 kt are possible at times, allowing seas to remain at
least 6-8ft.
Thu...Moderate confidence.
Winds shift back to the E, but gusts should remain generally
below 25 kt. However, seas are likely to linger above 5 ft at
least on the ocean waters, suggesting small craft advisories may
need to be continued into Thu.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...None.
RI...None.
MARINE...Small Craft Advisory from 11 AM Monday to 6 AM EDT Tuesday for
ANZ250-254.
Small Craft Advisory from 5 PM Monday to 6 AM EDT Tuesday for
ANZ251.
&&
SYNOPSIS...Belk/Doody
NEAR TERM...Belk
SHORT TERM...Belk
LONG TERM...Doody
AVIATION...Belk/Doody
MARINE...Belk/DoodyHazardous weather outlook, Jun 4, 3:56 AM EDT, 1 hour 18 minutes before
Hazardous Weather Outlook National Weather Service Taunton MA 356 AM EDT Sun Jun 4 2017 CTZ002>004-MAZ002>006-008>014-017-018-020-021-026-RIZ001>008-050800- Hartford CT-Tolland CT-Windham CT-Western Franklin MA- Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA- Western Essex MA-Western Hampshire MA-Western Hampden MA- Eastern Hampshire MA-Eastern Hampden MA-Southern Worcester MA- Western Norfolk MA-Southeast Middlesex MA-Northern Bristol MA- Western Plymouth MA-Southern Bristol MA-Southern Plymouth MA- Northern Middlesex MA-Northwest Providence RI- Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI- Washington RI-Newport RI-Block Island RI- 356 AM EDT Sun Jun 4 2017 This Hazardous Weather Outlook is for northern Connecticut, central Massachusetts, eastern Massachusetts, northeastern Massachusetts, southeastern Massachusetts, western Massachusetts, and Rhode Island. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ230>237-250-251-254>256-050800- Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound- Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound- Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary-Massachusetts Bay and Ipswich Bay- Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 356 AM EDT Sun Jun 4 2017 This Hazardous Weather Outlook is for Massachusetts and Rhode Island coastal waters. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Gales are possible late Monday night into Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MAZ007-015-016-019-022>024-050800- Eastern Essex MA-Suffolk MA-Eastern Norfolk MA-Eastern Plymouth MA- Barnstable MA-Dukes MA-Nantucket MA- 356 AM EDT Sun Jun 4 2017 This Hazardous Weather Outlook is for eastern Massachusetts, northeastern Massachusetts and southeastern Massachusetts. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Strong northeast winds Monday night into Tuesday afternoon along the eastern Massachusetts coastline from Cape Ann to Cape Cod. These strong winds may be capable of downing tree limbs and branches along with isolated power outages. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For the latest updates...please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/NWSBoston You can follow us on Twitter at @NWSBoston
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 3:44 PM EDT | Gale Watch | BOX | 12 hr | |
| Jun 4, 3:44 PM EDT | Small Craft Advisory | BOX | 66 hr |
Nearby
Small Craft Advisories in Massachusetts, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.